Yahoo Answers is shutting down on 4 May 2021 (Eastern Time) and, as of 20 April 2021 (Eastern Time), the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

My arm hurts, 3 days after flu shot.?

I got my flu shot on Thursday but my arm has progressively gotten worse, now it's a constant painful aching in my arm. I do have to work with heavy objects and intensive work with both of my arms but is that all that's behind the pain in my arm?

10 Answers

Relevance
  • andy
    Lv 4
    2 months ago

    don't worry it will probably go away

  • Andy C
    Lv 7
    3 months ago

    Yep.  That happens. 

  • 3 months ago

    It isn't too unusual, especially if you were tense when you got the shot.  The important thing to watch for is excessive swelling.  In that case you might want to take a antihistamine or go to your doctor for a steroid pack.  Otherwise, as stated above, ice it.

  • Anonymous
    3 months ago

    That’s exactly why I don’t get flu shots. People have actually died from flu shots. It’s a big scam. It’s also not that uncommon for people who get the flu shot to get the flu anyway. If I come down with the flu I just take a homeopathic remedy.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Murzy
    Lv 7
    3 months ago

    It will get better.

  • Tavy
    Lv 7
    3 months ago

    That shot went right into your muscle. Some people do experience pain. Ice it, it will settle down.

  • 3 months ago

    It can happen sometimes and it will go away, not uncommon.

  • ?
    Lv 7
    3 months ago

     is that all that's behind the pain in my arm? In 99 out of 100 cases, it is.  Some seem to have that issue with shots, my daughter for one. Other like myself, never have an issue with them. Rarely, an idiot giving you shot, nails the bone, nerve, whatever it is, and that can cause some long term pain and function issues. But it is rare, you should be fine in a week, 10 days at the most.

  • 3 months ago

    Put some ice on it.

    It's not uncommon for it to hurt days afterwards if you didn't start icing it when the pain first started. 

  • Matt
    Lv 6
    3 months ago

    your arm should not hurt for that long after a shot, you should go to the doctor to make sure that you didn't get some sort of infection from the shot 

Still have questions? Get answers by asking now.